Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle Twitching
Sep 25, 2006

I have been diagnosed 22 years ago with AIDS. I am currently on Sustiva/Truvada for 2years and Sulfa for 12 years. My CD4 of 250 and VL 0.75. Two years ago I decided to exercise 4 x week upper and lower body. The past 3 weeks I have been getting mucscle twitching in my upper back right arm and on the left side of my back... sometimes on the upper back left arm. I stopped working out for 3 days and it went away... I started one hour ago... and it's back. What could be causing this?

thank you for this site.

Response from Dr. Conway

This probably relates as much as anything to your exercise routine. The specific locations you name are muscles that are easily overworked during more strenuous weight training. It appears to me that you may benefit from a review of your training routine by an expert in the field, to evaluate technique as well as your training schedule.



Previous
Low CD4 with Hepatitis side affect
Next
after long term use,what are the effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement